# SDR RRXA991611

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, CENTER FLOORBEAM AT AFT PRESSURE BULKHEAD FRAME ATTACHED FASTENERS LOOSE BOTH SIDES ATTACH ANGLE AND CORROSION EMANATING FROM FASTENERS AT STA 1766 AND LONGERON 36.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED  NEW FLOOR SUPPORTS IAW DC8 SRM 51-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
